MAUDE Adverse Event Report: TELCARE LLC CONNECTED BLOOD GLUCOSE MONITORING SYSTEM; CONNECTED BLOOD GLUCOSE METER

TELCARE LLC CONNECTED BLOOD GLUCOSE MONITORING SYSTEM; CONNECTED BLOOD GLUCOSE METER
Model Number TM0009
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient was contacted by philips to request return of the allegedly damaged power cord for evaluation.Investigation remains open at this time as the patient has indicated intent to return the affected power cord, but it has not yet been received.
 
Event or Problem Description
Patient contacted customer support to allege that the power cord for their biotel blood glucose meter was damaged.The patient alleged that the prongs separated from the wall adapter as it was being removed from a wall outlet.The prongs remained plugged in and had to be removed separately.There was no allegation of injury, and no medical attention was required.
 
Additional Manufacturer Narrative
Patient was contacted by philips more than three (3) times to request return of the affected charger for investigation, and, to date, the charger has not been returned.Product manufacturing records were inspected and no contributing factors were identified.Investigation concluded that the charger damage is likely related to repeated insertion and removal from a wall outlet over time.However, there was insufficient information to determine a definitive root cause.

Brand Name
CONNECTED BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
CONNECTED BLOOD GLUCOSE METER
Manufacturer (Section D)
TELCARE LLC
600 west ridge road
linwood PA 19061
Manufacturer (Section G)
TELCARE LLC
600 west ridge road
linwood PA 19061
Manufacturer Contact
julie doherty
600 west ridge road
linwood, PA 19061
MDR Report Key21179146
Report Number3008514395-2025-00002
Device Sequence Number11827817
Product Code NBW
UDI-Device Identifier00859519002407
UDI-Public(01)00859519002407
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K110571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTM0009
Device Catalogue NumberTM0009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2024
Supplement Date Received by Manufacturer03/20/2025
Initial Report FDA Received Date01/17/2025
Supplement Report FDA Received Date04/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/28/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexMale